MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Primary PLUM Set, CLAVE Secondary Port, CLAVE Y-Site, Secure Lock, 103 Inch; Set, administration, intravascular

ICU Medical Costa Rica Ltd. Primary PLUM Set, CLAVE Secondary Port, CLAVE Y-Site, Secure Lock, 103 Inch; Set, administration, intravascular
Catalog Number 14687-28
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plum set, clave secondary port, clave y-site, secure lock, 103 inch reported that when rn was back priming secondary and noted leaking at the cassette.Rn stopped back priming and clamped secondary line due to dripping.Upon further inspection, it was found that there was a crack in the connector from the secondary to the cassette under the blue piece.The rn opened the chamber of the pump, and the connector broke off from the cassette, staying attached to the secondary line.The event occurred during priming.
 
Additional Manufacturer Narrative
Received one (1) used.List #14687-28.Primary plum set and one (1) used.List #unknown.Chemolock connector with one (1) used.List #unknown.Chemolock connector and one (1) used.List #unknown.Extension set with drip chamber and one (1) used.List #unknown.Chemolock connector for evaluation.As received the secondary port clave was separated and broken off of the cassette.A dhr lot # review could not be conducted because no lot numbers were identified.A rigid and uneven break was observed on the cassette and the clave port, indicative of a bending force.The complaint of cracked clave can be confirmed.The probable cause is due to an unintentional bending force.

Brand Name
Primary PLUM Set, CLAVE Secondary Port, CLAVE Y-Site, Secure Lock, 103 Inch
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50871967
Report Number9615050-2026-01455
Device Sequence Number15758946
Product Code FPA
UDI-Device Identifier10887787005650
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14687-28
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown